# SDR CKSA96050

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 2360 · Static Discharge System
- Part: Doubler
- Part number: 56559422
- Condition: Corroded
- Location: Rt Elevator
- Part time: 42,965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLP - FLT 73216 - DURING 'C-2' CHECK INSPECTION FOUND, CARD NR 378R-0551 AREA, RT ELEVATOR AND TAB.  RT ELEVATOR, STATIC DISCHARGER DOUBLER HAS LEVEL 2 CORROSION. DISCREPANCY RECORD SHEET NR 3009.  REMOVED, TREATED AND CONTROLLED CORROSION AT AFFECTED AREA AS REQUIRED PER SRM 51-1-8.  (X)
